Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 37, NWS State College, PA

June 13, 20084 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 13, 2008, 4:56 PM EDT for 4 counties in Pennsylvania. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 4:56 PM EDT (20:56 UTC)
Expired
Jun 13, 2008, 6:00 PM EDT
In force
64 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Centre County, PA, Clinton County, PA, Potter County, PA

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:10 PM EDTTSTM WND DMG6 Nw Westport, PATREES AND POWER LINES DOWN.
Jun 13, 5:30 PM EDTTSTM WND DMGCross Fork, PATHUNDERSTORM WINDS KNOCKED DOWN TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
524 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 132056
SVRCTP
PAC023-027-035-105-132200-
/O.NEW.KCTP.SV.W.0037.080613T2056Z-080613T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 600 PM EDT

* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KEATING...OR 28 MILES NORTHWEST OF BELLEFONTE...AND MOVING
  NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTPORT AND CAMERON AROUND 515 PM EDT...
  KETTLE CREEK STATE PARK AROUND 520 PM EDT...
  STEVENSON DAM AROUND 525 PM EDT...
  RENOVO AND HYNER AROUND 530 PM EDT...
  TAMARACK AROUND 540 PM EDT...
  CROSS FORK AND WHARTON AROUND 555 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4161 7761 4128 7763 4111 7787 4120 7809
      4122 7810 4122 7814 4126 7824 4133 7824
      4133 7825 4168 7803
TIME...MOT...LOC 2056Z 208DEG 13KT 4129 7800

$$

FORECASTER: BEACHLER/DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:18 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 13, 3:18 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT FRI JUN 13 2008

.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL BLANKET CENTRAL PENNSYLVANIA
THROUGH SATURDAY MORNING. SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL AFFECT MAINLY THE HIGHER TERRAIN OF WESTERN
PENNSYLVANIA THROUGH THE MID MORNING HOURS SATURDAY. A COLD FRONT
WILL CROSS THE AREA ON SATURDAY...BRINGING MORE NUMEROUS SHOWERS
AND SCATTERED STRONG THUNDERSTORMS. SUNDAY WILL BE DRY...WITH NEAR
NORMAL TEMPERATURES. A SECOND COLD FRONT SWEEP THROUGH THE REGION
ON MONDAY BRINGING ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS. BEYOND MONDAY...WE WILL SEE BELOW NORMAL
TEMPERATURES AND CONTINUED UNSETTLED WEATHER.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A WEAK MID LEVEL THERMAL TROUGH...COMBINED WITH A 925-850 HPA
THETA-E RIDGE ACROSS THE WRN MTNS...OF PENN WILL LEAD TO FAIRLY
NUMEROUS SHOWERS AND SCTD TSRA THROUGH EARLY THIS EVENING. DRIER
AND SLIGHTLY WARMER AIR ALOFT WILL COMBINE WITH THE WANING MIXED
LAYER CAPE LATE TODAY/TONIGHT TO SHIELD CENTRAL AND ERN PENN FROM
MUCH MORE THAN A BRIEF...STRAY SHRA OR TSRA.

THE BEST INSTABILITY AND LVLL FORCING (VIA THE SE EXTENT OF THE
LAKE BREEZE CONVERGENCE ZONE...AND INCREASING SW 850 WINDS) WILL
OCCUR ACROSS OUR FAR NW ZONES (WARREN...MCKEAN AND ELK COUNTIES)
THROUGH THIS EVENING. ITS NOT OUT OF THE QUESTION TO SEE SOME
SPECIAL WEATHER STATEMENTS AND A FEW SVRS BEING ISSUED FOR SOME
50-60 DBZ REFLECTIVITY CORES BRIEFLY EXCEEDING THE -20C LEVEL
(AROUND 22 KFT AGL) ACROSS THIS AREA...AND TO A LESSER DEGREE
ACROSS THE LAUREL HIGHLANDS.

CONVECTIVE COVERAGE WILL DIMINISH QUICKLY BY LATER THIS EVENING
WITH SCT-BKN ALTO CU AND JUST A LIGHT SOUTH TO SOUTHWEST BREEZE
IN MOST LOCATIONS. ANOTHER ROUND OF UPSTREAM CONVECTION WILL
ADVECT INTO OUR NW ZONES AFTER MIDNIGHT...SO WILL KEEP CHC POPS
FOR SHRA/TSRA THERE.

LIGHT AND VARIABLE WIND AND INCREASING LLVL MOISTURE WILL CREATE
3-5SM HAZE ACROSS THE CENTRAL AND ERN VALLEYS OVERNIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
A POTENT SHORTWAVE WILL TRACK NORTHEASTWARD THRU THE GRT LKS ON
SATURDAY...PUSHING A COLD FRONT THROUGH THE AREA BY SAT AFTN.
INCREASINGLY SOUTHWESTERLY LLVL FLOW AHEAD OF FRONT WILL ADVECT
IN HIGHER DEW POINTS WHICH...COMBINED WITH DAYTIME HEATING...WILL
LEAD TO MODERATE INSTABILITY. HOWEVER...MODEL DEEP LYR WIND SHEAR
IS NOT TOO IMPRESSIVE AND IS STRONGEST TO THE NORTH OF OUR
AREA...INDICATING THAT ORGANIZED/WIDESPREAD SVR WX NOT LIKELY.

MAX TEMPS SATURDAY WILL BE A FEW DEG LOWER ACROSS THE CENTRAL AND
SE ZONES...AND UP TO 5-7F LOWER ACROSS THE NW MTNS THANKS TO THE
EARLIER PASSAGE OF THE COLD FRONT...AND MORE NUMEROUS SHOWERS/TSRA
THROUGH THE MID AFTERNOON.

KEPT LOW POPS FOR A SHRA/TSRA SAT EVENING ACROSS THE CENTRAL AND
SE ZONES...BEFORE DRIER AND COOLER LLVL AIR PUSHES SE INTO THE
REGION. ERODING CLOUD COVER ACROSS THE NW MTNS AFTER MIDNIGHT WILL
ALLOW TEMPS TO DIP INTO THE 40S...WITH MINS ELSEWHERE IN THE 50S
TO LOWER 60S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY WILL BE PARTLY TO MOSTLY SUNNY AND DRY BEHIND THE
FRONT...AND TEMPERATURES WILL BE SEASONABLE...IF NOT A BIT ON THE
WARM SIDE...FOR MID-JUNE. THE NEXT FRONTAL SYSTEM ARRIVES ON
MONDAY...ACCOMPANIED BY ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS.

TUESDAY THROUGH FRIDAY LOOK TO BE COOLER-THAN-NORMAL AS THE REGION
IS ENTRENCHED IN THE NORTHWESTERLY FLOW BEHIND THIS FRONT. THE
WEATHER WILL BE A BIT UNSETTLED THROUGH THE PERIOD AS WELL...AS AN
UPPER-LEVEL TROUGH POSITIONS ITSELF OVER THE EASTERN UNITED
STATES.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
MAINLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD EXCEPT FOR SOME
SHORT DURATION DROPS TO MVFR OR IFR IN SCATTERED THUNDERSTORMS.
CURRENTLY AN AREA OF THUNDERSTORMS MOVING TOWARDS JOHNSTOWN WHICH
MAY BRIEFLY REDUCE VISIBILITY. LOW LEVEL SOUTHERLY WINDS BRINGING
INCREASED MOISTURE INTO THE AREA... THIS COMBINED WITH DAY TIME
HEATING WILL ALLOW FOR MORE SCATTERED THUNDERSTORMS TO DEVELOP
THIS AFTERNOON. THE BEST THREAT APPEARS TO BE FROM STATE COLLEGE
AND WESTWARD AS STORMS MOST LIKELY TO FORM OVER THE ELEVATED
ALLEGHENIES AND HIGHER 850 HPA THETA-E AIR.

CONDITIONS CLEAR OUT TONIGHT AFTER ANY EVENING SHOWERS WIND DOWN.
THEREFORE EXPECT VFR CONDITIONS TO PREVAIL REGION WIDE. AREAS OF
MVFR HAZE ARE POSSIBLE ESPECIALLY ACROSS THE SUSQUEHANNA VALLEY
WHERE WINDS WILL BE LIGHT AND VARIABLE.

A COLD FRONT WILL APPROACH THE AREA ON SATURDAY BRINGING MORE
SHOWERS AND THUNDERSTORMS. EXPECT CLOUDS BASED MAINLY BETWEEN 6-10
KFT AGL TO BEGIN APPROACHING IN THE EARLY MORNING ACROSS THE CENTRAL
AND WEST AND NOT TILL LATE MORNING NEAR HARRISBURG. AN AREA OF
SHOWERS AND THUNDERSTORMS SHOULD THEN MOVE ACROSS THE AREA
STARTING AROUND 8AM ACROSS BRADFORD TO 11AM AT STATE COLLEGE AND
2PM AT HARRISBURG. WHEN THIS AREA MOVES THROUGH SOME LOCATIONS MAY
DROP TO MVFR OR IFR IN THE HEAVIEST STORMS. THIS IS MOST LIKELY
ACROSS OUR EASTERN AREAS WHERE THE SUN WILL STAY OUT THE LONGEST
LEADING TO GREATER INSTABILITY. SOME OF THE STORMS THAT MOVE
THROUGH THIS AREA MAY PRODUCE GUSTY WINDS AND SMALL HAIL.

VFR CONDS LIKELY TO PREDOMINATE SUNDAY...AS A RIDGE OF HI PRES
BUILDS OVR THE STATE. HOWEVER...BRIEF CIG/VSBY REDUCTIONS ARE
POSSIBLE IN SCT TSTMS MONDAY AS ANOTHER COLD FRONT PUSHES INTO THE
REGION. MAINLY DRY WEATHER (WITH VFR CONDITIONS) AND NOTICEABLY
COOLER TEMPS WILL OVERSPREAD THE REGION MONDAY NIGHT THROUGH
WEDNESDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/LAMBERT
NEAR TERM...FITZGERALD/LAMBERT
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...DANGELO/EVANEGO
AVIATION...LAMBERT/RXR
Hazardous weather outlook, Jun 13, 4:24 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 AM EDT FRI JUN 13 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-140830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
424 AM EDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 1:29 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
129 PM EDT FRI JUN 13 2008

PAZ024-033-131845-
CAMBRIA-SOMERSET-
129 PM EDT FRI JUN 13 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET AND
SOUTHWESTERN CAMBRIA COUNTIES THROUGH 245 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 7 MILES SOUTHWEST OF ELIM...MOVING
NORTHEAST AT 14 MPH.

WIND GUSTS UP TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
STORM. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR JEROME AROUND 135 PM...HOOVERSVILLE AROUND
140 PM...DAVIDSVILLE...AND BENSON AROUND 145 PM...TIRE HILL...ELIM...
AND WESTMONT AROUND 150 PM...TIRE HILL...FERNDALE AND AND WESTMONT
AROUND 155 PM...EBENSBURG...BEAVERDALE AND DUNLO AROUND 225 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 30...ROUTE 219...STATE ROAD 56.

FORECASTER: LAMBERT
Special weather statement, Jun 13, 2:56 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT FRI JUN 13 2008

PAZ017-024-025-033-034-132000-
BEDFORD-BLAIR-CAMBRIA-CLEARFIELD-SOMERSET-
256 PM EDT FRI JUN 13 2008

...STRONG THUNDERSTORMS WILL AFFECT EASTERN CAMBRIA...EASTERN
SOMERSET...SOUTH CENTRAL CLEARFIELD...WESTERN BEDFORD AND WESTERN
BLAIR COUNTIES THROUGH 4 PM EDT...

AT 252 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM WESTOVER
TO BLUE KNOB STATE PARK TO NEW BALTIMORE TO WELLERSBURG...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND HAIL BETWEEN PEA...AND DIME SIZE ARE
POSSIBLE WITH THESE STORMS. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR NEW PARIS...CRESSON...AND BLUE KNOB STATE
PARK AROUND 305 PM...SCHELLSBURG...PRINCE GALLITZIN STATE PARK...AND
GALLITZIN AROUND 310 PM...TUNNELHILL...AND ASHVILLE AROUND 315 PM...
IRVONA AND AND SKI GAP AROUND 320 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 125 AND 149...I-99 BETWEEN
MILE MARKERS 0 AND 36.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220.

FORECASTER: LAMBERT
Special weather statement, Jun 13, 3:53 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT FRI JUN 13 2008

PAZ004-005-010-011-132055-
CAMERON-ELK-MCKEAN-WARREN-
353 PM EDT FRI JUN 13 2008

...STRONG THUNDERSTORMS WILL AFFECT CAMERON...ELK...SOUTHEASTERN
WARREN AND SOUTHERN MCKEAN COUNTIES...

AT 347 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND
POSSIBLE SMALL HAIL WERE ALONG A LINE FROM 15 MILES NORTHEAST OF OIL
CITY TO 13 MILES WEST OF KANE TO 8 MILES SOUTH OF ST. MARYS...MOVING
NORTHEAST AT 23 MPH. THESE STORMS WILL BE NEAR JOHNSONBURG AROUND
400 PM...TIDIOUTE AROUND 415 PM AND WESTLINE AROUND 430 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: DEVOIR
Special weather statement, Jun 13, 3:58 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 PM EDT FRI JUN 13 2008

PAZ017>019-025-026-034-035-132045-
BEDFORD-BLAIR-CLEARFIELD-FULTON-HUNTINGDON-NORTHERN CENTRE-
SOUTHERN CENTRE-
358 PM EDT FRI JUN 13 2008

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...EASTERN BLAIR...EASTERN
CLEARFIELD...HUNTINGDON...WESTERN CENTRE AND WESTERN FULTON
COUNTIES...

AT 351 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND
POSSIBLY SMALL HAIL WERE ALONG A LINE FROM 3 MILES NORTH OF
CLEARFIELD TO 10 MILES NORTH OF TYRONE TO 6 MILES EAST OF
HOLLIDAYSBURG TO 12 MILES SOUTHWEST OF BEDFORD...MOVING EAST AT 19
MPH.

THESE STORMS WILL BE NEAR WILLIAMSBURG...WALLACETON...SPRUCE CREEK...
AND RAINSBURG AROUND 405 PM...WARRIORS MARK...AND SPRUCE CREEK AROUND
410 PM...SHY BEAVER...PORT MATILDA...MARKLESBURG AND AND ENTRIKEN
AROUND 415 PM.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: DEVOIR
Special weather statement, Jun 13, 4:46 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT FRI JUN 13 2008

PAZ005-006-010>012-017-018-132145-
CAMERON-CLEARFIELD-ELK-MCKEAN-NORTHERN CENTRE-NORTHERN CLINTON-POTTER-
446 PM EDT FRI JUN 13 2008

...STRONG THUNDERSTORMS WILL AFFECT CAMERON...MCKEAN...NORTH CENTRAL
CENTRE...NORTHEASTERN CLEARFIELD...NORTHEASTERN ELK...NORTHWESTERN
CLINTON AND POTTER COUNTIES...

AT 442 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND
POSSIBLE SMALL HAIL WERE ALONG A LINE FROM 10 MILES NORTH OF KANE TO
15 MILES NORTHEAST OF ST. MARYS TO 21 MILES NORTHEAST OF
CLEARFIELD...MOVING NORTHEAST AT 27 MPH.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 120...STATE ROAD
446...STATE ROAD 449.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

FORECASTER: DEVOIR/BEACHLER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:18 PM EDTSevere Thunderstorm WarningCTPSomerset57 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.